My son is five and has little white/red pimples on his cheeks. He has had them for over a year, and they are not going away. His doctor told me to try ALactin and cortisone cream. I tried them and they both do nothing. Any suggestions??? I just want my son to have that baby soft clear skin that all other kids have!
if this is childhood acne cortisone cream will make it worse.My son is 8 and has had acne most of his life as have i, i'm 31. Get your doctor to refer you to an endocrinologist who can rule out hormonal imbalance. If it is more like ezcema (eczema) he may need to see a dermatologist. Please do not be worried, but don't ignore the problem either as skin problems can be very distressing. If your GP isn't sympathetic, change to one who is. Love Loiloi x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.